# SDR SWIA971882

- Difficulty date: July 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 4,059 hours, 5,799 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT CAME ON DURING TAKEOFF.  ABORTED TAKEOFF, ADJUSTED MICRO SWITCHES FOR FUEL DOOR AND OPS CHECKS GOOD.
